# SDR RAAA97E4023

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S102
- Condition: Discharged
- Location: Cabin
- Component: Grimes, 1000553
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT AND AFT RIGHT OVERWING EMERGENCY EXIT PULLDOWN LIGHTS FAILED SERVICE CHECK.  REPLACED BATTERY PACKS DUE DISCHARGED.
